# SDR A6WA201643781

- Difficulty date: April 12, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 30,702 hours, 29,458 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Dirty
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR OUTER HANDLE WILL NOT DEPLOY.  CLEANED & LUBED SERVICE DOOR HANDLE IAW AMM 52-41-00.  OPERATIONS CHECKED GOOD.
